# SDR UALA2013040302169

- Difficulty date: April 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 53,148 hours, 6,543 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 66
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT O2 MIC INOPERATIVE.  REPLACED CAPTAIN O2 MASK, SYS OPS CHECKS NORMAL.
